# SDR UIEA200600179

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 110,199 hours, 21,820 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Part number: 321U2731102
- Part serial: RP11998591
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON DIAGONAL BRACE HAS A CHAFED AREA ON OB SIDE ZONE 3A.  ACCOMPLISHED BLENDOUT REPAIR AND FOUND WITHIN LIMITS IAW SRM 54-41-01 FIG. 3.  PERFORMED FPI OF REWORKED AREA, NO DEFECTS FOUND IAW ASTM 1417-05. SHOT PEENED REWORKED AREA IAW SOPM 20-10-03. TREATED AND PRIMED AS PER SRM 51-10-02.ALSO, REFERENCE EO 4754A230.
